Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 70, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 15, 2011, 2:43 PM MDT for Guadalupe County, Torrance County, New Mexico. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2011, 2:43 PM MDT (20:43 UTC)
- Expired
- Sep 15, 2011, 4:15 PM MDT
- In force
- 92 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Guadalupe County, NM, Torrance County, NM
The radar
The Cannon AFB radar (KFDX), 154 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687 WGUS55 KABQ 152043 FFWABQ NMC019-057-152215- /O.NEW.KABQ.FF.W.0070.110915T2043Z-110915T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT THU SEP 15 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO SOUTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 415 PM MDT * AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES EAST OF DURAN...OR ABOUT 8 MILES SOUTHWEST OF VAUGHN. ANOTHER SLOW MOVING STORM WAS LOCATED 5 MILES NORTH OF DURAN. THESE STORMS ARE PRODUCING VERY HEAVY RAIN AND ARE MOVING SLOWLY TO THE EAST NORTHEAST. IMPACTED AREAS INCLUDE HIGHWAY 54 BETWEEN DURAN AND VAUGHN AND STATE ROAD 3 BETWEEN DURAN AND ENCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY...AND THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637. && LAT...LON 3460 10544 3458 10512 3440 10501 3441 10546 $$ KJ/AAM
2 follow-up statements
498
WGUS75 KABQ 152135
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 PM MDT THU SEP 15 2011
NMC019-057-152215-
/O.CON.KABQ.FF.W.0070.000000T0000Z-110915T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE-TORRANCE-
335 PM MDT THU SEP 15 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EAST
CENTRAL TORRANCE AND SOUTHWESTERN GUADALUPE COUNTIES...
AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 15 MILES EAST OF
DURAN...OR ABOUT 10 MILES SOUTHEAST OF VAUGHN. THE STORM PRODUCING
VERY HEAVY RAIN WAS MOVING VERY SLOWLY TO THE EAST SOUTHEAST.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 285 5 TO 15 MILES SOUTH OF VAUGHN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.
&&
LAT...LON 3460 10544 3458 10512 3440 10501 3441 10546
$$190 WGUS75 KABQ 152208 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 408 PM MDT THU SEP 15 2011 NMC019-057-152215- /O.CON.KABQ.FF.W.0070.000000T0000Z-110915T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE-TORRANCE- 408 PM MDT THU SEP 15 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EAST CENTRAL TORRANCE AND SOUTHWESTERN GUADALUPE COUNTIES... AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 15 MILES EAST OF DURAN...OR ABOUT 10 MILES SOUTHEAST OF VAUGHN. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING VERY SLOWLY TO THE EAST SOUTHEAST. THE HEAVIEST RAIN HAS MOVED EAST OF THE WARNED AREA. HOWEVER... RUNOFF FROM EARLIER HEAVY RAIN MAY CONTINUE TO IMPACT AREAS SOUTH OF VAUGHN AND WEST OF HIGHWAY 285 TROUGH 5 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. && LAT...LON 3460 10544 3458 10512 3440 10501 3441 10546 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:08 AM MDT, 11 hours 35 minutes earlier.
Area forecast discussion, Sep 15, 3:08 AM MDT, 11 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 AM MDT THU SEP 15 2011 .DISCUSSION... ALTHOUGH IT CONTINUES TO WEAKEN THE UPPER LOW CONTINUED TO MAINTAIN A CLOSED CIRCULATION AS IT PROPAGATED SLOWLY NORTHEASTWARD THROUGH NW AZ OVERNIGHT. MEANWHILE...THE BACK DOOR COLD FRONT ONLY BARELY SEEPED INTO THE RIO GRANDE VALLEY. NAM AND GFS SEEM TO INDICATE THAT THE FRONT WILL MIX OUT OF THE CENTRAL VALLEY THIS AFTERNOON AND BECOME QUASI-STATIONARY ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. THE FAR EASTERN PLAINS WILL CONTINUE TO BE FAVORED FOR PRECIPITATION THIS MORNING AS MOIST SW FLOW ALOFT CONTINUES TO OVERRUN PERSISTENT LOW LEVEL UPSLOPE FLOW. HOWEVER...THIS AFTERNOON THE LOW LEVEL CONVERGENCE ZONE IN CENTRAL PARTS OF THE STATE SHOULD MAKE THE CENTRAL MOUNTAIN CHAIN THE FOCUS THE MOST NUMEROUS SHOWERS AND STORMS. HPC PROGS CONTINUE TO INDICATE THAT THE AREA FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD WILL BE FAVORED FOR THE GREATEST RAIN ACCUMULATION TODAY...WITH MOST LOCATIONS RECEIVING BETWEEN A TENTH AND A HALF INCH. HIGH TEMPERATURES WILL VARY FROM A FEW TO 12 DEGREES BELOW NORMAL CENTRAL AND WEST...AND 12 TO 25 DEGREES BELOW NORMAL ACROSS THE EAST. TEMPERATURES WILL REBOUND FRIDAY THROUGH THE WEEKEND...ESPECIALLY IN THE EAST AND TO A LESSER EXTENT IN THE WEST. THE UPPER LOW WILL CONTINUE TO FILL AND CROSS CO AS A WEAK TROUGH FRIDAY AS ANOTHER UPPER LEVEL TROUGH CROSSES THE GREAT BASIN MORE RAPIDLY IN ITS WAKE. THE TWO FEATURES WILL KEEP A SOMEWHAT DIFFLUENT FLOW ALOFT OVER NM...WHICH WILL WORK WITH MOISTURE ALREADY IN PLACE TO CONTINUE TO PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY. THE BEST CHANCES WILL BE FOUND FRIDAY AFTERNOON ACROSS THE NORTHWEST THIRD OF THE STATE. SLIGHT CHANCES WILL FAVOR THE MOUNTAINS SATURDAY...BUT IT WILL BE HARD TO RULE OUT CONVECTION AT LOWER ELEVATIONS. THE BASE OF THE SECOND UPPER TROUGH WILL PROPAGATE EAST OF THE ROCKIES SATURDAY NIGHT WITH DRIER AND MORE STABLE AIR IN ITS WAKE. THIS WILL ONLY YIELD SPOTTY CONVECTION FAVORING THE MOUNTAINS AND THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT ON A THIRD TROUGH CROSSING MAINLY THE NORTHERN AND CENTRAL ROCKIES MONDAY AND MONDAY NIGHT. THE WILL RESULT IN A BROADER FOOTPRINT OF ISOLATED SHOWERS AND STORMS MOSTLY ALONG AND EAST OF THE CONTINENTAL DIVIDE. THE SYSTEM SHOULD DRIVE A BACK DOOR COLD FRONT INTO EASTERN NM TUESDAY AND TUESDAY NIGHT...SHIFTING THE FOCUS FOR CONVECTION TO LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS THE BASE OF THE TROUGH EXITS EASTWARD. AFTER HIGH TEMPERATURES MONDAY AND TUESDAY SLIGHTLY ABOVE NORMAL IN THE EAST AND A FEW DEGREES BELOW NORMAL CENTRAL AND WEST...THE FRONT WILL DROP EASTER READINGS A FEW DEGREES BELOW NORMAL AGAIN ON WEDNESDAY. 44 && .AVIATION... ANOTHER ACTIVE 24 HOUR PERIOD ANTICIPATED ACROSS NORTHERN AND CENTRAL NEW MEXICO. SURFACE COLD FRONT HAS PRESSED SOUTH THROUGH MOST OF THE EASTERN PLAINS AND EASED INTO THE RIO GRANDE VALLEY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. A FEW OF THE STORMS WILL BE STRONG WITH DOWNBURST WINDS AND HAIL...BUT TORRENTIAL DOWNPOURS WITH LOCALIZED FLOODING WILL BE THE MAIN THREAT. IFR TO LIFR CIGS AND VSBYS NEXT 24 HOURS DUE TO HEAVY RAIN AND FOG WILL BE LIKELY ALONG WITH MOUNTAIN OBSCURATIONS. ALL TAF SITES WILL BE IMPACTED WITH KLVS...KTCC AND KROW THE MOST AFFECTED. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ && .FIRE WEATHER... RAIN AND A FEW EMBEDDED THUNDERSTORMS CONTINUE OVER THE EAST EARLY THIS MORNING. SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL IMPACT ALL OF THE FORECAST AREA INTO TONIGHT WITH SIGNIFICANT WETTING RAINS AT MANY LOCATIONS. ONLY WEAK EAST WINDS HAVE BEEN REPORTED INTO THE RIO GRANDE VALLEY SO FAR THIS MORNING. MINIMUM RH VALUES TODAY WILL BE HIGH...RANGING FROM THE 40S AND 50S IN THE WEST TO THE 60S TO AROUND 80 IN THE EAST. RH RECOVERIES TONIGHT WILL BE EXCELLENT AREA WIDE. VENTILATION RATES WILL BE POOR IN THE EAST TODAY. FRIDAY WILL BE LESS ACTIVE AS DRIER AIR BEGINS TO WORK INTO THE WEST. MINIMUM RH VALUES WILL PLUMMET TO THE 30S AND 40S EVERYWHERE WITH STILL GOOD TO EXCELLENT RH RECOVERIES FRIDAY NIGHT. VENTILATION RATES WILL BE MUCH IMPROVED OVER THE EAST FRIDAY. AN OVERALL DRYING TREND WILL CONTINUE THIS WEEKEND WITH A RETURN TO WARMER TEMPERATURES. A WEAK BACKDOOR COLD FRONT COULD EDGE INTO THE FAR NORTHEAST PLAINS ON SUNDAY WITH ANOTHER ONE ON TUESDAY. BUT RAIN CHANCES LOOK MINIMAL OVERALL THROUGH AT LEAST THE END OF NEXT WEEK. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 70 51 72 50 / 30 40 40 30 DULCE........................... 65 43 66 41 / 40 40 30 30 CUBA............................ 64 45 67 45 / 50 50 30 30 GALLUP.......................... 69 47 71 45 / 30 30 30 20 EL MORRO........................ 66 44 68 43 / 50 50 30 20 GRANTS.......................... 67 47 70 45 / 50 50 20 20 QUEMADO......................... 69 47 71 46 / 40 30 20 20 GLENWOOD........................ 79 55 79 55 / 40 20 10 10 CHAMA........................... 60 38 61 35 / 50 50 40 30 LOS ALAMOS...................... 63 46 67 45 / 40 40 30 20 PECOS........................... 62 44 66 45 / 50 50 30 30 CERRO/QUESTA.................... 62 41 64 39 / 50 40 20 20 RED RIVER....................... 55 36 57 35 / 60 50 30 20 ANGEL FIRE...................... 57 35 60 35 / 60 40 20 20 TAOS............................ 64 43 67 42 / 50 30 20 20 MORA............................ 60 42 66 43 / 60 50 30 20 ESPANOLA........................ 70 47 73 42 / 40 30 20 20 SANTA FE........................ 65 46 68 46 / 50 40 20 20 SANTA FE AIRPORT................ 68 49 71 48 / 50 30 20 20 ALBUQUERQUE FOOTHILLS........... 69 53 73 53 / 50 40 20 20 ALBUQUERQUE HEIGHTS............. 71 55 74 56 / 50 40 20 20 ALBUQUERQUE VALLEY.............. 74 52 76 51 / 50 40 20 20 ALBUQUERQUE WEST MESA........... 74 52 76 51 / 50 40 20 20 LOS LUNAS....................... 76 52 78 51 / 40 40 20 20 RIO RANCHO...................... 73 53 76 54 / 40 40 20 20 SOCORRO......................... 79 54 79 57 / 30 30 20 20 SANDIA PARK/CEDAR CREST......... 70 44 72 42 / 70 60 30 30 TIJERAS......................... 71 49 73 49 / 60 50 30 30 MORIARTY/ESTANCIA............... 67 47 73 47 / 60 60 30 20 CLINES CORNERS.................. 60 47 70 49 / 60 60 30 20 GRAN QUIVIRA.................... 71 50 74 51 / 50 50 20 20 CARRIZOZO....................... 73 54 76 55 / 40 30 10 20 RUIDOSO......................... 62 49 68 52 / 50 50 20 20 CAPULIN......................... 57 45 72 44 / 60 30 20 20 RATON........................... 63 47 75 45 / 50 30 20 20 SPRINGER........................ 62 48 76 48 / 50 30 20 20 LAS VEGAS....................... 59 45 70 48 / 50 40 20 20 CLAYTON......................... 57 50 78 54 / 80 30 10 20 ROY............................. 58 51 74 53 / 60 30 20 20 CONCHAS......................... 62 55 80 57 / 60 40 20 20 SANTA ROSA...................... 59 53 80 56 / 50 40 20 20 TUCUMCARI....................... 63 57 82 59 / 60 30 10 20 CLOVIS.......................... 64 54 77 57 / 70 40 20 20 PORTALES........................ 65 53 78 58 / 70 40 20 20 FORT SUMNER..................... 66 55 80 58 / 50 40 20 20 ROSWELL......................... 72 60 83 61 / 40 50 20 20 PICACHO......................... 67 56 79 57 / 50 50 20 20 ELK............................. 63 51 75 53 / 50 50 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44/40
Hazardous weather outlook, Sep 15, 6:01 AM MDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT THU SEP 15 2011 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT THU SEP 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN ACROSS THE EASTERN PLAINS THIS MORNING AND IN THE VICINITY OF THE MOUNTAINS THIS AFTERNOON. SOME STRONG THUNDERSTORMS WILL BE POSSIBLE WITH HAIL UP TO THE DIAMETER OF NICKELS AND WIND GUSTS AROUND 50 MPH...ESPECIALLY IN THE CENTRAL AND SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS...AND ACROSS THE ADJACENT HIGH PLAINS TO THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
In the hours before
Local storm report, Sep 15, 12:49 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1249 PM MDT THU SEP 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL FARMINGTON 36.75N 108.19W
09/15/2011 E0.75 INCH SAN JUAN NM LAW ENFORCEMENT
WEST SIDE OF FARMINGTON POLICE REPORT
&&
EVENT NUMBER ABQ1101230
JFSpecial weather statement, Sep 15, 12:55 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1255 PM MDT THU SEP 15 2011 NMZ507-508-520-152000- LOWER RIO GRANDE VALLEY-SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS- 1255 PM MDT THU SEP 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY THROUGH 200 PM MDT... AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF MAGDALENA...OR ABOUT 26 MILES EAST OF DATIL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAGDALENA AND HIGHWAY 60 BETWEEN SOCORRO AND MAGDALENA. && LAT...LON 3438 10714 3403 10701 3400 10748 3416 10754 TIME...MOT...LOC 1855Z 246DEG 15KT 3409 10739 KJ
Special weather statement, Sep 15, 12:58 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1258 PM MDT THU SEP 15 2011
NMZ506-507-519-152000-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-WEST CENTRAL MOUNTAINS-
1258 PM MDT THU SEP 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND
NORTHWESTERN VALENCIA COUNTIES THROUGH 200 PM MDT...
AT 1257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF ACOMA PUEBLO...OR ABOUT 29
MILES SOUTH OF LAGUNA PUEBLO...MOVING NORTHEAST AT 15 MPH. ANOTHER
STRONG THUNDERSTORM WAS LOCATED ABOUT 15 MILES NORTH OF ALAMO ALSO
MOVING TOWARD THE NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
AREAS AFFECTED BY THIS STORM INCLUDE...LAGUNA PUEBLO...ACOMA PUEBLO
AND MESITA.
&&
LAT...LON 3515 10720 3487 10706 3460 10706 3459 10764
3489 10767
TIME...MOT...LOC 1857Z 246DEG 15KT 3466 10753
KJSpecial weather statement, Sep 15, 2:02 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 202 PM MDT THU SEP 15 2011 NMZ523-533-152100- CENTRAL HIGHLANDS-GUADALUPE COUNTY- 202 PM MDT THU SEP 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TORRANCE AND SOUTHWESTERN GUADALUPE COUNTIES THROUGH 300 PM MDT... AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF ENCINO...OR ABOUT 12 MILES SOUTHWEST OF VAUGHN...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...VAUGHN. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3472 10518 3443 10506 3442 10540 3455 10546 TIME...MOT...LOC 2002Z 251DEG 11KT 3451 10535 KJ/AAM
Special weather statement, Sep 15, 2:12 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 212 PM MDT THU SEP 15 2011 NMZ507-519-152115- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 212 PM MDT THU SEP 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...SOUTHERN BERNALILLO AND WESTERN VALENCIA COUNTIES THROUGH 315 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 18 MILES WEST OF BELEN...MOVING EAST NORTHEAST AT 20 TO 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...AREAS ALONG AND SOUTH OF HIGHWAY 6 IN WESTERN VALENCIA COUNTY...BELEN...LOS LUNAS... AND BOSQUE FARMS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3502 10672 3459 10666 3458 10741 3480 10744 TIME...MOT...LOC 2011Z 259DEG 24KT 3470 10708 KJ/AAM
Special weather statement, Sep 15, 2:20 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 220 PM MDT THU SEP 15 2011 NMZ515-528-152100- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS- 220 PM MDT THU SEP 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHERN COLFAX COUNTIES THROUGH 300 PM MDT... AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR OCATE...OR ABOUT 20 MILES NORTHWEST OF WAGON MOUND...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...WEST OF CHARETTE LAKES AND MIAMI. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3645 10478 3616 10464 3610 10497 3627 10509 TIME...MOT...LOC 2018Z 251DEG 18KT 3621 10495 KJ/AAM
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 7:03 PM MDT | Special Weather Statement | ABQ | Curry | 27 min |
| Sep 14, 7:34 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 41 min |
| Sep 14, 7:54 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 37 min |
| Sep 15, 11:01 AM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 15, 12:08 PM MDT | Special Weather Statement | ABQ | 112 min | |
| Sep 15, 12:11 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 18 min |
| Sep 15, 12:55 PM MDT | Special Weather Statement | ABQ | Socorro | 65 min |
| Sep 15, 12:58 PM MDT | Special Weather Statement | ABQ | Valencia | 62 min |
| Sep 15, 2:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 58 min |
| Sep 15, 2:12 PM MDT | Special Weather Statement | ABQ | Valencia | 63 min |
| Sep 15, 2:20 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Sep 15, 3:09 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 81 min |
| Sep 15, 3:30 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 2 hr |
| Sep 15, 3:44 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 2 hr |
| Sep 15, 4:13 PM MDT | Special Weather Statement | ABQ | De Baca | 47 min |
| Sep 15, 4:44 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 15, 5:00 PM MDT | Special Weather Statement | ABQ | Lincoln | 60 min |
| Sep 15, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 54 min |
| Sep 15, 5:15 PM MDT | Special Weather Statement | ABQ | Lincoln | 60 min |
| Sep 15, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 36 min |
| Sep 15, 5:47 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 88 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.